UNIGE document Scientific Article
previous document  unige:91879  next document
add to browser collection
Title

R-estimation in semiparametric dynamic location-scale models

Authors
Hallin, Marc
Published in Journal of Econometrics. 2017, vol. 196, no. 2, p. 233-247
Abstract We propose rank-based estimation (R-estimators) as an alternative to Gaussian quasi-likelihood and standard semiparametric estimation in time series models, where conditional location and/or scale depend on a Euclidean parameter of interest, while the unspecified innovation density is a nuisance. We show how to construct R-estimators achieving semiparametric efficiency at some predetermined reference density while preserving root-n consistency and asymptotic normality irrespective of the actual density. Contrary to the standard semiparametric estimators, our R-estimators neither require tangent space calculations nor innovation density estimation. Numerical examples illustrate their good performances on simulated and real data.
Keywords Conditional heteroskedasticityDistribution-freenessDiscretely observed Lévy processForecastingR-estimationRealized volatilitySkew-t family
Identifiers
Full text
Structures
Citation
(ISO format)
HALLIN, Marc, LA VECCHIA, Davide. R-estimation in semiparametric dynamic location-scale models. In: Journal of Econometrics, 2017, vol. 196, n° 2, p. 233-247. https://archive-ouverte.unige.ch/unige:91879

206 hits

0 download

Update

Deposited on : 2017-02-15

Export document
Format :
Citation style :